Advertisement

Dynamics of multi-breathers, N-solitons and M-lump solutions in the (2+1)-dimensional KdV equation

  • Wei TanEmail author
  • Zheng-De Dai
  • Zhao-Yang Yin
Original Paper
  • 25 Downloads

Abstract

The (2+1)-dimensional Korteweg–de Vries (KdV) equation is studied by distinct methods. The parameter limit method is used to derive multi-breathers solutions and lump solutions with different structures. The Hirota’s bilinear method is used to obtain N-soliton solutions, N-order rational solutions and M-lump solutions. Besides, we also analyze parametric reasons for the degradation of breathers solutions and emergence of different lump solutions, and simulate the different structures of the exact solutions obtained in this paper by using three-dimensional images.

Keywords

(2+1)-Dimensional KdV equation Breather waves Lump solutions Solitary waves Hirota’s bilinear method 

Notes

Acknowledgements

The authors would like to express their sincere thanks to the referees for their enthusiastic guidance and help. This work was supported by the National Natural Science Foundation of P.R. China No. 11661037, Scientific Research Project of Hunan Education Department No.17C1297, Jishou University Natural Science Foundation No. Jd1801 and laboratory open Foundation No.JDLF2018041.

Author Contributions

The authors declare that the study was realized in collaboration with equal responsibility. All authors read and approved the final manuscript.

Compliance with ethical standards

Conflicts of interest

The authors declare that they have no competing interests.

References

  1. 1.
    Zabusky, N.J., Kruskal, M.D.: Interaction of solitons in a collisionless plasma and the recurrence of initial states. Phys. Rev. Lett. 15, 240–243 (1965)CrossRefzbMATHGoogle Scholar
  2. 2.
    Ablowitz, M.J., Clarkon, P.A.: Solitons, Nonlinear Evolution and Inverse Scattering. Cambridge University Press, Cambridge (1991)CrossRefGoogle Scholar
  3. 3.
    Gu, C.H., Hu, H.S., Zhou, Z.X.: Darboux Transformation in Soliton Theory and Geometric Applications. Shanghai Science and Technology Press, Shanghai (1999)Google Scholar
  4. 4.
    Hirota, R.: Direct Methods in Soliton Theory, pp. 157–176. Springer, Berlin (1980)Google Scholar
  5. 5.
    Manakov, S.V., Zakharov, V.E., Bordag, L.A.: Two-dimensional solitons of the Kadomtsev–Petviashvili equation and their interaction. Phys. Lett. A 63, 205–2016 (1977)CrossRefGoogle Scholar
  6. 6.
    Tajiri, M., Watanabe, Y.: Periodic wave solutions as imbricate series of rational growing modes: solutions to the Boussinesq equation. J. Phys. Soc. Jpn. 66, 1943–1949 (1997)CrossRefzbMATHGoogle Scholar
  7. 7.
    Satsuma, J.: Two-dimensional lumps in nonlinear dispersive systems. J. Math. Phys. 20, 1496–1503 (1979)MathSciNetCrossRefzbMATHGoogle Scholar
  8. 8.
    Ablowitz, M.J., Satsuma, J.: Solitons and rational solutions of nonlinear evolution equations. J. Math. Phys. 19, 2180–2186 (1978)MathSciNetCrossRefzbMATHGoogle Scholar
  9. 9.
    Ma, W.X., Zhou, Y., Dougherty, R.: Lump-type solutions to nonlinear differential equations derived from generalized bilinear equations. Int. J. Mod. Phys. B 30(28n29), 1640018 (2016)MathSciNetCrossRefzbMATHGoogle Scholar
  10. 10.
    Tan, W., Dai, Z.D., Xie, J.L., Qiu, D.Q.: Parameter limit method and its application in the (4+1)-dimensional Fokas equation. Comput. Math. Appl. 75, 4214–4220 (2018)MathSciNetCrossRefGoogle Scholar
  11. 11.
    Zhang, Y., Liu, Y.P., Tang, X.Y.: M-lump and interactive solutions to a (3+1)-dimensional nonlinear system. Nonlinear Dyn. 93, 2533–2541 (2018)CrossRefzbMATHGoogle Scholar
  12. 12.
    Wang, H.: Lump and interaction solutions to the (2+1)-dimensional Burgers equation. Appl. Math. Lett. 85, 27–34 (2018)MathSciNetCrossRefzbMATHGoogle Scholar
  13. 13.
    Ali, M.N., Husnine, S.M., Saha, A., Bhowmik, S.K., Dhawan, S., Ak, T.: Exact solutions, conservation laws, bifurcation of nonlinear and supernonlinear traveling waves for Sharma–Tasso–Olver equation. Nonlinear Dyn. 94, 1791–1801 (2018)CrossRefGoogle Scholar
  14. 14.
    Tan, W., Dai, Z.D., Dai, H.P.: Dynamical analysis of lump solution for the (2+1)-dimensional Ito equation. Ther. Sci. 21, 1673–1679 (2017)CrossRefGoogle Scholar
  15. 15.
    Peng, W.Q., Tian, S.F., Zhang, T.T.: Analysis on lump, lump off and rogue waves with predictability to the (2+1)-dimensional B-type Kadomtsev–Petviashvili equation. Phys. Lett. A 382, 2701–2708 (2018)MathSciNetCrossRefzbMATHGoogle Scholar
  16. 16.
    Wazwaz, A.M.: Negative-order integrable modified KdV equations of higher orders. Nonlinear Dyn. 93, 1371–1376 (2018)CrossRefzbMATHGoogle Scholar
  17. 17.
    Sun, B.N., Wazwaz, A.M.: General high-order breathers and rogue waves in the (3+1)-dimensional KP-Boussinesq equation. Commun. Nonlinear Sci. Numer. Simul. 64, 1–13 (2018)MathSciNetCrossRefGoogle Scholar
  18. 18.
    Metin, G., Asli, P.: Nonlocal nonlinear Schrödinger equations and their soliton solutions. J. Math. Phys. 59, 051501 (2018)MathSciNetCrossRefzbMATHGoogle Scholar
  19. 19.
    Sun, K.K., Mou, S.S., Qiu, J.B., Wang, T., Gao, H.J.: Adaptive fuzzy control for non-triangular structural stochastic switched nonlinear systems with full state constraints. IEEE Trans. Fuzzy Syst. (2018).  https://doi.org/10.1109/TFUZZ.2018.2883374
  20. 20.
    Tan, W., Dai, Z.D., Xie, J.L., Hu, L.L.: Emergence and interaction of the lump-type solution with the (3+1)D Jimbo–Miwa equation. Z. Naturforsch. A 73, 43–50 (2018)CrossRefGoogle Scholar
  21. 21.
    Sun, B.N., Wazwaz, A.M.: Interaction of lumps and dark solitons in the Mel’nikov equation. Nonlinear Dyn. 92, 2049–2059 (2018)CrossRefzbMATHGoogle Scholar
  22. 22.
    Boiti, M., Leon, J.J.-P., Manna, M., Pempinelli, F.: On the spectral transform of a Korteweg–de Vries equation in two spatial dimensions. Inverse Probl. 2, 271–279 (1986)MathSciNetCrossRefzbMATHGoogle Scholar
  23. 23.
    Wang, D.S., Li, H.: Single and multi-solitary wave solutions to a class of nonlinear evolution equations. J. Math. Anal. Appl. 343, 273–298 (2008)MathSciNetCrossRefzbMATHGoogle Scholar
  24. 24.
    Kumar, C.S., Radha, R., Lakshmanan, M.: Trilinearization and localized coherent structures and periodic solutions for the (2+1)-dimensional K-dV and NNV equations. Chaos Solitons Fract. 39, 942–955 (2009)MathSciNetCrossRefzbMATHGoogle Scholar
  25. 25.
    Wazwaz, A.M.: Single and multiple-soliton solutions for the (2+1)-dimensional KdV equation. Appl. Math. Comput. 204(1), 20–26 (2008)MathSciNetzbMATHGoogle Scholar
  26. 26.
    Liu, J., Mu, G., Dai, Z.D., Luo, H.Y.: Spatiotemporal deformation of multi-soliton to (2+1)-dimensional KdV equation. Nonlinear Dyn. 83, 355–360 (2016)MathSciNetCrossRefGoogle Scholar
  27. 27.
    Wang, C.J., Liang, L.: Exact three-wave solution for higher dimensional KdV-type equation. Appl. Math. Comput. 216(2), 501–505 (2010)MathSciNetzbMATHGoogle Scholar
  28. 28.
    Wang, C.J.: Spatiotemporal deformation of lump solution to (2+1)-dimensional KdV equation. Nonlinear Dyn. 84(2), 697–702 (2016)MathSciNetCrossRefGoogle Scholar
  29. 29.
    Zhang, X., Chen, Y.: Deformation rogue wave to the (2+1)-dimensional KdV equation. Nonlinear Dyn. 90(2), 755–763 (2017)MathSciNetCrossRefGoogle Scholar
  30. 30.
    Tian, Y.H., Dai, Z.D.: Rogue waves and new multi-wave solutions of the (2+1)-dimensional Ito equation. Z. Naturforsch A 70, 437–443 (2015)CrossRefGoogle Scholar
  31. 31.
    Dai, Z.D., Liu, J., Zeng, X.P., Liu, Z.J.: Periodic kink-wave and kinky periodic-wave solutions for the Jimbo–Miwa equation. Phys. Lett. A 372, 5984–5986 (2008)MathSciNetCrossRefzbMATHGoogle Scholar
  32. 32.
    Tan, W., Dai, H.P., Dai, Z.D., Zhong, W.Y.: Emergence and space–time structure of lump solution to the (2+1)-dimensional generalized KP equation. Pramana J. Phys. 89(5), 77–83 (2017)CrossRefGoogle Scholar
  33. 33.
    Tan, W., Dai, Z.D.: Dynamics of kinky wave for (3+1)-dimensional potential Yu–Toda–Sasa–Fukuyama equation. Nonlinear Dyn. 85, 817–823 (2016)MathSciNetCrossRefzbMATHGoogle Scholar
  34. 34.
    Ma, W.X., Zhou, Y.: Lump solutions to nonlinear partial differential equations via Hirota bilinear forms. J. Differ. Equ. 264, 2633–2659 (2018)MathSciNetCrossRefzbMATHGoogle Scholar
  35. 35.
    Tan, W., Dai, Z.D.: Spatiotemporal dynamics of lump solution to the (1+1)-dimensional Benjamin–Ono equation. Nonlinear Dyn. 89, 2723–2728 (2017)MathSciNetCrossRefGoogle Scholar

Copyright information

© Springer Nature B.V. 2019

Authors and Affiliations

  1. 1.College of Mathematics and StatisticsJishou UniversityJishouChina
  2. 2.Department of MathematicsSun Yat-sen UniversityGuangzhouChina
  3. 3.School of Mathematics and StatisticsYunnan UniversityKunmingChina

Personalised recommendations